# SDR UPS04443043

- Difficulty date: August 19, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D- STA 595-602 RBL 47 INCHES SEAT TRACK FOUND CRACK.  U/D- STA 590- STA 650 RBL 47 INCHES SEAT TRACK REPAIRED IAW SRM 53-10-05 FIG 1A.
